VOL. 28 · NO. 3 | Fall 1984
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 28 (3), (Fall 1984)
No abstract available
Articles
Takemitsu Kiyosawa
Illinois J. Math. 28 (3), 353-369, (Fall 1984) DOI: 10.1215/ijm/1256046064
KEYWORDS: 46P05, 47A05, 47B05
No abstract available
José Barraía, P. R. Halmos
Illinois J. Math. 28 (3), 370-378, (Fall 1984) DOI: 10.1215/ijm/1256046065
KEYWORDS: 15A21, 15A03
No abstract available
Robert Gold
Illinois J. Math. 28 (3), 379-382, (Fall 1984) DOI: 10.1215/ijm/1256046066
KEYWORDS: 11R23, 11R18
No abstract available
L. Alayne Parson, Kenneth H. Rosen
Illinois J. Math. 28 (3), 383-396, (Fall 1984) DOI: 10.1215/ijm/1256046067
KEYWORDS: 11F12
No abstract available
Russell A. Johnson
Illinois J. Math. 28 (3), 397-419, (Fall 1984) DOI: 10.1215/ijm/1256046068
KEYWORDS: 34B25, 47E05, 58F19
No abstract available
A. Meir
Illinois J. Math. 28 (3), 420-424, (Fall 1984) DOI: 10.1215/ijm/1256046069
KEYWORDS: 46E30, 46B25
No abstract available
Alexander J. Hahn
Illinois J. Math. 28 (3), 425-436, (Fall 1984) DOI: 10.1215/ijm/1256046070
KEYWORDS: 20G35, 16A18
No abstract available
David Meier
Illinois J. Math. 28 (3), 437-443, (Fall 1984) DOI: 10.1215/ijm/1256046071
KEYWORDS: 20E15
No abstract available
Patrick Ahern
Illinois J. Math. 28 (3), 444-457, (Fall 1984) DOI: 10.1215/ijm/1256046072
KEYWORDS: 30D50, 30D35
No abstract available
Franz W. Kamber, Philippe Tondeur
Illinois J. Math. 28 (3), 458-471, (Fall 1984) DOI: 10.1215/ijm/1256046073
KEYWORDS: 53C12, 57R30, 58G30
No abstract available
David L. Ritter
Illinois J. Math. 28 (3), 472-479, (Fall 1984) DOI: 10.1215/ijm/1256046074
KEYWORDS: 43A22
No abstract available
W. Dwayne Collins
Illinois J. Math. 28 (3), 480-486, (Fall 1984) DOI: 10.1215/ijm/1256046075
KEYWORDS: 54F20, 54F55
No abstract available
K. Sithanantham
Illinois J. Math. 28 (3), 487-494, (Fall 1984) DOI: 10.1215/ijm/1256046076
KEYWORDS: 17B56, 17B65, 57R32, 58H10
No abstract available
S. W. Drury
Illinois J. Math. 28 (3), 495-512, (Fall 1984) DOI: 10.1215/ijm/1256046077
KEYWORDS: 44A15
No abstract available
Charles Belna, William Cohn, Lowell Hansen
Illinois J. Math. 28 (3), 513-515, (Fall 1984) DOI: 10.1215/ijm/1256046078
KEYWORDS: 30C25, 31A20
No abstract available
Larry Smith
Illinois J. Math. 28 (3), 516-522, (Fall 1984) DOI: 10.1215/ijm/1256046079
KEYWORDS: 57T35, 55P35
No abstract available
Wang Shengwang, I. Erdelyi
Illinois J. Math. 28 (3), 523-530, (Fall 1984) DOI: 10.1215/ijm/1256046080
KEYWORDS: 47B40
No abstract available
Back Matter
Illinois J. Math. 28 (3), (Fall 1984)
No abstract available
Back to Top